MathSciNet Relay Station
MathSciNet bibliographic data
MR2073953 35K50 (35L50 35L67)
Métivier, G.; Zumbrun, K. Symmetrizers and continuity of stable subspaces for parabolic-hyperbolic boundary value problems. Discrete Contin. Dyn. Syst. 11 (2004), no. 1, 205–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement